# SDR VNAA202209221111

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 18,194 hours, 16,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 2322H000005
- Part serial: NGL1959
- Condition: Unserviceable
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PROX SYSTEM MSG AFTER GEAR RETRACTION. COMPLETED QRH AND RETURNED TO ORF. INTERROGATED CRJ 900 FIM 32-32-10-810-804 FOR B-1 CODE 007192 AND CHANGED THE LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801-A01. AFTER GEAR SWING NO FAULTS WERE NOTED. OPS CHECK GOOD.
